Journal of Symbolic Logic

Review: Petr Hajek, Antonin Sochor, Ein dem Fundierungsaxiom Aquivalentes Axiom

Dana Scott

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 32, Issue 3 (1967), 412.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183735981

JSTOR
links.jstor.org

Citation

Scott, Dana. Review: Petr Hajek, Antonin Sochor, Ein dem Fundierungsaxiom Aquivalentes Axiom. J. Symbolic Logic 32 (1967), no. 3, 412. https://projecteuclid.org/euclid.jsl/1183735981


Export citation